# SDR DALA2019012300436

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORTS 2 EA STA Y=150 BTW X=-33 AND X=-60. (CPIL). NRC 00488: CORROSION LEVEL 2, FLOOR SUPPORTS 2 EA STA Y=150 BTW X=-33 AND X=-60 WERE REPLACED PER SRM 51-41-02-0G. (LP #0914902)
